The Bakaev–Guzh procedure for discrete dynamical systems on Riemannian manifolds
Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 529-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_3_a22,
author = {T. Yerovski and V. Reitmann},
title = {The {Bakaev{\textendash}Guzh} procedure for discrete dynamical systems on {Riemannian} manifolds},
journal = {Differencialʹnye uravneni\^a},
pages = {529--532},
year = {1994},
volume = {30},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_3_a22/}
}
T. Yerovski; V. Reitmann. The Bakaev–Guzh procedure for discrete dynamical systems on Riemannian manifolds. Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 529-532. http://geodesic.mathdoc.fr/item/DE_1994_30_3_a22/